# SDR EISA99139

- Difficulty date: June 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N311NE
- Make and model: Boeing 727223
- Aircraft serial: 19703
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 65253981
- Condition: Out Of Adjust
- Location: Nlg Door
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LANDING GEAR DOOR WARNING LIGHT AND NOSE GEAR DOOR WARNING LIGHT ILLUMINATED AT 275 ACCOMPLISHED ABNORMAL CHECKLIST.  JACKED NOSE GEAR, SWUNG GEAR AND ADJUSTED GEAR DOORS PER MM 32-22.  (M)
